Found: 4 resources


Narrow your search

Resource type

article (4)


Language

English (3)

Arabic and English (1)


Year
From To Submit

2018 (2)

2014 (2)

Listing 1 - 4 of 4
Sort by

The Permutation Topological Spaces and their Bases

basrah journal of science, 2014, Volume 32, Issue 1a eng, Pages 28-42

On the third natural representation module M (n-3,3) of the permutation groups

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2018, Volume 10, Issue 2, Pages 102-109 Math

Listing 1 - 4 of 4
Sort by